# SDR DALA2018022001005

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 49,858 hours, 26,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECK RECEIVED 'EPSU BATTERY LEFT' INOP, REPLACED LEFT EPSU BATTERY PACK.
